# SDR FDEA202102160374

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 112T200723
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NOSE BEAM IS CRACKED @ OSS 679 REPAIRED NOSE BEAM WEB IAW B767 SRM 57-41-13-2R, RPEIAR 3
